# SDR ASAA2023101245583

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,735 hours, 2,688 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH WING ANTI ICE LIGHTS ULLUM VALVE IN FLIGHT CYCLED TWICE, NO RESOLUTION. GROUNDED - YES. ACCOMPLISHED WING THERMAL ANTI ICE VALVE OPS TEST MULTIPLE TIMES ON L/H AND R/H VALVES NO DEFECTS NOTED AMM 30-11-11 NO 30 DAY HISTORY FALUT CONDISDERED INTERMITTENT A/C OK FOR SERVICE.
